# SDR C77A20130131001

- Difficulty date: January 31, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000245
- Aircraft time: 12,290 hours, 6,998 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 08142H6584
- Condition: Failed
- Location: Cockpit
- Part time: 12,290 hours, 6,998 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHIELD (OUTER PANE) SHATTERED DURING CRUISE FLIGHT.
